Quantitative Analysis of Boundary Layers in Periodic Homogenization

Scott Armstrong*, Tuomo Kuusi, Jean Christophe Mourrat, Christophe Prange

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

13 Citations (Scopus)

Abstract

We prove quantitative estimates on the rate of convergence for the oscillating Dirichlet problem in periodic homogenization of divergence-form uniformly elliptic systems. The estimates are optimal in dimensions larger than three and new in every dimension. We also prove a regularity estimate on the homogenized boundary condition.

Original languageEnglish
Pages (from-to)695-741
Number of pages47
JournalArchive for Rational Mechanics and Analysis
Volume226
Issue number2
DOIs
Publication statusPublished - 1 Nov 2017
MoE publication typeA1 Journal article-refereed

Fingerprint Dive into the research topics of 'Quantitative Analysis of Boundary Layers in Periodic Homogenization'. Together they form a unique fingerprint.

Cite this